Amann-Zehnder type results for p-Laplace problems

Marco Degiovanni, Silvia Cingolani, Giuseppina Vannella

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The existence of a nontrivial solution is proved for a class of quasilinear elliptic equations involving, as principal part, either the p-Laplace operator or the operator related to the p-area functional, and a nonlinearity with p-linear growth at infinity. To this aim, Morse theory techniques are combined with critical groups estimates.
Original languageEnglish
Pages (from-to)605-640
Number of pages36
JournalAnnali di Matematica Pura ed Applicata
Volume197
DOIs
Publication statusPublished - 2018

Keywords

  • p-Laplace operator, p-area functional, nontrivial solutions, morse theory, critical groups, functionals with lack of smoothness

Fingerprint

Dive into the research topics of 'Amann-Zehnder type results for p-Laplace problems'. Together they form a unique fingerprint.

Cite this